# SDR AALA2009051400002

- Difficulty date: May 14, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 30,647 hours, 12,350 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Condition: Burned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - RIGHT FILTER BYPASS INDICATION.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE FUEL BYPASS SWITCH BURNT.  REPLACED THE FUEL BYPASS SWITCH AND THE RIGHT ENGINE FUEL FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
